# SDR CA151014004

- Difficulty date: October 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Hughes 369E
- Aircraft time: 3,880 hours
- Engine: Allsn 250C20B
- System (JASC): 3210 · Main Landing Gear
- Part: Guide
- Part number: 369H60026
- Condition: Chafed
- Location: Mlg
- Part time: 3,827 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 100 HR INSPECTION IT WAS FOUND THAT THE STRUT FAIRING GUIDE HAD WORN A GROOVE INTO THE STRUT. JUST BELOW THE ELBOW.  THE GROOVE IS DETERMINED TO BE BEYOND REPAIR.
